# SDR FDEA201509162884

- Difficulty date: September 16, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 762 hours, 16,746 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar Cap
- Part number: AVB7506501
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL PYLON UPPER SPAR CAP HAS A CRACK ON THE OUTSIDE RADIUS OF THE RT VERTICAL FLANGE FROM YID=408.5, EXTENDING AFT APPROX 0.3 INCH.  REPAIRED IAW EA 1-5450-T0319844.
